It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 11-22-2006, 11:20 AM   #1
Member
(female)
 
Join Date: Sep 2006
Location: somerset, uk
Posts: 62
~:~blythe~:~ HB User
morning after pill - heavy bleeding problems!

so on sunday 12th November i had unprotected sex, i went and got the morning after pill on the tuesday morning, the earliest time i could get it. so i was well within the 72 hours.

7 days later i started bleeding, its been really heavy for 4/5 days now, heavier than a normal period. ive also had really bad back pain and aches, at one point it was really painful to walk.

ive still got the back pain now, but its more of an aching now rather than shooting pain.

the nurse told me when i took the morning after pill that i may have my period early, but i never imagined it would be 3 and a half weeks early!! surely thats a bit too early isnt it?

ive been feeling a bit sicky too, i thought i was actually going to be sick today.

so anyone got any ideas what might be going on? thanks

 
Old 11-22-2006, 02:17 PM   #2
Member
(male)
 
Join Date: Sep 2006
Location: Wollongong
Posts: 93
Josh Mann HB User
Re: morning after pill - heavy bleeding problems!

Yeah, the other half had to get that last week, and reading the info given with it. Can cause people to feel nausious and cause your period to come early.

Your period just has to come within 3 weeks of taking the pills or you should go back and see your doc.

Best of Luck!

Josh

 
Sponsors Lightbulb
   
Old 11-23-2006, 01:05 PM   #3
Senior Veteran
(female)
 
Kszan's Avatar
 
Join Date: Jun 2006
Posts: 4,965
Kszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB User
Re: morning after pill - heavy bleeding problems!

The morning after pill basically screws up your system extremely badly, which is what causes the heavy bleeding and nausea. It's like taking an extra triple quadruple dose of the stuff that is in the pill.

You'll have to wait at least a cycle or 2 before it all gets back to normal. That's the price you have to pay for taking the morning after pill. Sure it works great, but the problem is that it makes most women who take it really, really sick and they also have a lot of issues with bleeding and other stuff after taking it. You just have to give it a few cycles to let your system get back to normal.

 
Old 11-23-2006, 01:05 PM   #4
Senior Veteran
(female)
 
Join Date: Nov 2005
Posts: 995
_mystictiger_ HB User
Re: morning after pill - heavy bleeding problems!

This is normal hun. Unfortunately it is one of the effects of taking MAP.

 
Old 12-20-2006, 03:30 PM   #5
Newbie
(female)
 
Join Date: Sep 2006
Location: Tallahassee, FL, USA
Posts: 2
Brittanyfarrah HB User
Re: morning after pill - heavy bleeding problems!

I used the morning after pill OFTEN in the last 6 months and i found that it did bring my period on a lot sooner but i made sure to eat a good amount before it took it and to keep food in my system. I've heard horror stories like that from people who take it without food.

 
Old 12-20-2006, 09:37 PM   #6
Newbie
(female)
 
Join Date: Dec 2006
Location: NJ
Posts: 5
Kaya_ HB User
Re: morning after pill - heavy bleeding problems!

I took more then one morning after pill during a weeks time w/ no bad side effects at all (only light cramping now and then) until about a week after my period. lots of pain in the pelvic area etc, (dr's found a cyst, see other post), I'm thinking maybe the pills aggrevated it, not sure though. In any case I did get my period as normal afterwards, but my next one I got 11 days earlier then I was supposed and it's a very light period. Until these last two periods I've always had extreme cramps that leave me crying it the tub all day, but it seems the pills have gotten rid of my cramps, no pain at all, at least temporarily. I guess they work different for different ppl. Weird.

Last edited by Kaya_; 12-20-2006 at 09:41 PM.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Nervous about Pregnancy =( Missed A Pill 050505 Birth Control 1 07-10-2011 09:46 PM
Failed Pill?? chongo Birth Control 5 09-01-2009 02:16 AM
Will I ever stop bleeding on the pill? Saquoia Birth Control 4 07-08-2009 08:42 AM
What to expect when getting off the pill ChickieLou Birth Control 4 09-18-2008 05:37 PM
Side Effects from Going Off The Pill... Sutton2007 Birth Control 5 10-20-2007 04:53 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Kszan (36), KREgirl09 (6), Princesa (5), lorileamc (5), Seraph (3), Remod (3), Titchou (3), sue19 (2), frankieswife (2), sjb (2)

Site Wide Totals

teteri66 (1166), MSJayhawk (1000), Apollo123 (899), Titchou (835), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (668), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 05:46 AM.



Site owned and operated by HealthBoards.com™
Terms of Use © 1998-2014 HealthBoards.com™ All rights reserved.
Do not copy or redistribute in any form!